Number of the records: 1  

An axiomatization for Abelian relative inverses

  1. SYSstu284398
    LBL
      
    00000naa--22000003a-4500
    005
      
    20150617230251.3
    008
      
    140219s1994------------------------eng-d
    040
      
    $a STU $b slo
    041
    0-
    $a eng
    100
    1-
    $a Kalmbach, G.H.E. $4 aut $7 stu_us_auth*stu60002
    245
    1-
    $a An axiomatization for Abelian relative inverses
    700
    1-
    $a Riečanová, Zdenka, $d 1935- $4 aut $u E050 $7 stu_us_auth*stu4237 $U FEI Fakulta elektrotechniky a informatiky $T FEI Ústav informatiky a matematiky $X 2151 $U E050 $Y 816
    773
    0-
    $7 nnas $t Demonstratio Mathematica $w stu_us_cat*stu284397 $g Vol. 27 (1994), s.769-780
Number of the records: 1